# SDR BB05040

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 682
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L1 DOOR SLIDE LIGHT INOPERATIVE.  MAINTENANCE REATTACHED THE GIRT BAR CHUTE TO THE SLIDE ASSEMBLY.
